Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 284, NWS Mobile, AL

October 9, 2009Clarke County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Oct 9, 2009, 5:24 PM CDT for Clarke County, Wilcox County, Alabama. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2009, 5:24 PM CDT (22:24 UTC)
Expired
Oct 9, 2009, 6:15 PM CDT
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 147 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 5:40 PM CDTTSTM WND DMG6 S Thomasville, ALTWO SMALL TREES DOWN ON OLD HIGHWAY 5 SOUTH NEAR LIBERTY BAPTIST CHURCH
Oct 9, 5:40 PM CDTTSTM WND DMGS Thomasville, ALTREES REPORTED DOWN ON HIGHWAY 5 SOUTH OF THOMASVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 092224
SVRMOB
ALC025-131-092315-
/O.NEW.KMOB.SV.W.0284.091009T2224Z-091009T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF CAMDEN...
  NORTHEASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 615 PM CDT

* AT 522 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
  MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM 11 MILES       
  WEST OF THOMASVILLE TO 8 MILES SOUTHWEST OF RURAL...MOVING EAST AT 
  40 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  THOMASVILLE...RURAL AND ROUNDHILL BY 535 PM CDT...
  SHAWNEE BY 540 PM CDT...
  SUNNY SOUTH AND LOWER PEACH TREE BY 545 PM CDT...
  PINE HILL BY 550 PM CDT...
  ANNE MARIE...SHEPPARD AND KIMBROUGH BY 555 PM CDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3189 8722 3180 8774 3199 8783 3201 8781
      3200 8767 3201 8766 3201 8763 3211 8763
      3215 8755 3214 8753 3216 8752 3224 8739
TIME...MOT...LOC 2224Z 254DEG 36KT 3196 8790 3178 8781

$$
2 follow-up statements
000 
WWUS54 KMOB 092242
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
542 PM CDT FRI OCT 9 2009

ALC025-131-092315-
/O.CON.KMOB.SV.W.0284.000000T0000Z-091009T2315Z/
CLARKE AL-WILCOX AL-
542 PM CDT FRI OCT 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN WILCOX AND NORTHEASTERN CLARKE COUNTIES...

AT 538 PM CDT...DOWNED TREES ARE BEING REPORTED IN NORTH 
THOMASVILLE.  DOPPLER RADAR IS SHOWING A LINE OF SEVERE 
THUNDERSTORMS MOVING THROUGH THE THOMASVILLE AREA...ALONG A LINE 
EXTENDING FROM 20 MILES NORTH OF GROVE HILL TO 10 MILES NORTHEAST OF 
GROVE HILL.  THESE STORMS ARE MOVING TO THE EAST AT 40 MPH...AND 
WILL LIKELY PRODUCE DAMAGING WINDS OF 60 TO 70 MPH AS THEY MOVE EAST 
INTO WESTERN WILCOX COUNTY.  

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUNNY SOUTH BY 545 PM CDT...
  PINE HILL AND LOWER PEACH TREE BY 550 PM CDT...
  ANNE MARIE...PINE HILL AND KIMBROUGH BY 555 PM CDT...
  YELLOW BLUFF...SHEPPARD AND COY BY 600 PM CDT...
  COAL BLUFF BY 605 PM CDT...

TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER 
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3189 8722 3180 8774 3199 8783 3201 8781
      3200 8767 3201 8766 3201 8763 3211 8763
      3215 8755 3214 8753 3216 8752 3224 8739
TIME...MOT...LOC 2239Z 256DEG 35KT 3200 8775 3182 8766

$$
000 
WWUS54 KMOB 092253
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT FRI OCT 9 2009

ALC025-092302-
/O.CAN.KMOB.SV.W.0284.000000T0000Z-091009T2315Z/
CLARKE AL-
553 PM CDT FRI OCT 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARKE COUNTY IS
CANCELLED...

TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER 
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 
8 7 7 6 3 3 6 7 7 2.

LAT...LON 3189 8722 3184 8761 3191 8761 3196 8764
      3200 8767 3201 8766 3201 8763 3211 8763
      3215 8755 3214 8753 3216 8752 3224 8739
TIME...MOT...LOC 2252Z 256DEG 35KT 3203 8761 3185 8752

$$

ALC131-092315-
/O.CON.KMOB.SV.W.0284.000000T0000Z-091009T2315Z/
WILCOX AL-
553 PM CDT FRI OCT 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN WILCOX COUNTY...

AT 551 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE 
EXTENDING FROM KIMBROUGH TO COY...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  YELLOW BLUFF...SHEPPARD...COY AND COAL BLUFF BY 600 PM CDT...
  COAL BLUFF BY 605 PM CDT...
  MILLERS FERRY...ROCKWEST AND CANTON BEND BY 610 PM CDT...
  CAMDEN AND FATAMA BY 615 PM CDT...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND DAMAGE...MAINLY 
BLOWING DOWN TREES.

TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.


LAT...LON 3189 8722 3184 8761 3191 8761 3196 8764
      3200 8767 3201 8766 3201 8763 3211 8763
      3215 8755 3214 8753 3216 8752 3224 8739
TIME...MOT...LOC 2252Z 256DEG 35KT 3203 8761 3185 8752

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 3:42 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 9, 3:42 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT FRI OCT 9 2009

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...HIGH PREVIOUSLY OVER
THE CAROLINAS HAS MOVED EAST INTO ONLSOW BAY INTO WESTLANT. WEAK OPEN
WAVE IN THE OHIO VALLEY FROMING ALONG A STATIONARY FRONT ASSOCIATED
WITH A DEEP LOW OVER SOUTHERN HUDSON BAY. THAT OPEN WAVE IS PROVIDING
A SLUGGISH IMPETUS TO A WEAK COLD FRONT STILL LINGERING OVER THE
CENTRAL GULF COAST REGION FROM SOUTHEAST AL TO INLAND SE MS. ALOFT
MID TO UPPER TROUGH OVER THE CENTRAL CONUS WILL DAMPEN AS IT MOVES
EAST WEAKENING THE ADVECTIVE PROCESSES AND VERTICAL CIRCULATIONS OF
COLD FRONT AHEAD OF IT. THAT FEATURE IN TURN WILL DRIFT EAST AND
BECOME STATIONARY OVER CENTRAL AL OVERNIGHT. SLIGHTLY DRIED OUT
ALOFT, PER MODEL DISTRIBUTION OF DEWPOINTS, TONIGHT. INCREASING
VERTICAL WIND SHEAR IN THE LOWER LEVELS SO RISK OF SEVERE WEATHER IS
SLIGHTLY ELEVATED BUT MORE TO SOUTHEAST MS AND NORTHWEST AL. THAT
WOULD INCLUDE NORTHERN GREENE COUNTY MS TO NORTHWEST MONROE COUNTY
AL, AND POINTS NORTHWEST. STRONGER CONVECTION TONIGHT WELL NORTH AND
AWAY FROM THE COAST.

/77

.LONG TERM...(MONDAY THROUGH FRIDAY)...NO CHANGES. COLD FRONT WEST
OF HERE WILL DRIFT SOUTH OVER THE CENTRAL GULF COAST AND STALL. THIS
WILL BRING INCREASING CONVECTION THROUGH THE WEEKEND WITH DECREASING
CHANCE OF SEVERE WEATHER. UPPER DYNAMICS WILL WEAKEN AS THE FRONT
MOVES INTO THE AREA. THE FRONT WILL RETURN NORTH AS A WARM FRONT
MONDAY AS THE UPPER RIDGE BEGINS TO BUILD BACK IN. THIS WILL BRING
REBOUNDING TEMPS FOR THE START OF THE WORK WEEK. MOISTURE LEVELS WILL
REMAIN HIGH AND LEAD TO CONTINUED HUMID CONDITIONS, THUS RAIN CHANCES
WILL REMAIN ABOVE CLIMATOLOGY THROUGH MUCH OF NEXT WEEK. &&

.MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW CAN BE EXPECTED
INTO TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST.
THE COLD FRONT WILL PUSH OFF THE NORTHERN GULF COAST LATE SATURDAY
AFTERNOON...AND THEN MOVE SLOWLY SOUTHWARD ACROSS THE COASTAL WATERS
SATURDAY NIGHT. A LIGHT SOUTHERLY FLOW WILL REDEVELOP LATE SUNDAY AS
THE STALLED FRONT SHIFTS BACK NORTH AS A WARM FRONT. A SECOND WEAK
COLD FRONT WILL APPROACH THE COAST THE MIDDLE OF NEXT WEEK AND AGAIN
MOVE ACROSS THE COASTAL WATERS AND STALL. /22

&&

.AVIATION (18Z/00Z ISSUANCES)...VFR TO OCCASIONAL MVFR CEILING AND
VISIBILITY CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES
THROUGH THIS EVENING. IFR CEILING CONDITIONS ARE EXPECTED AFTER
10/04Z FOR ALL TAF SITES...WITH A 30 PROB GROUP FOR PASSING SHOWERS
WITH GUSTY WINDS UP TO 25 KNOTS. /22

&&

.FIRE WEATHER...WARM AND HUMID TODAY AS A WEAK COLD FRONT
APPROACHES. THE FRONT WILL STALL ALONG THE COAST OVER THE WEEKEND AND
BRING INCREASED ONSHORE WIND WITH INCREASED CHANCES OF RAIN AND
RELATIVE HUMIDITY FAR ABOVE CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  81  66  78 /  50  50  50  40
PENSACOLA   74  81  70  81 /  40  50  50  40
DESTIN      76  84  73  82 /  30  40  50  40
EVERGREEN   70  78  66  78 /  50  60  50  40
WAYNESBORO  66  72  61  74 /  80  60  40  30
CAMDEN      68  75  62  75 /  60  70  50  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 9, 5:50 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
550 AM CDT SAT OCT 9 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
550 AM CDT SAT OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL APPROACH THE AREA LATER THIS MORNING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE
FRONTAL BOUNDARY TODAY. THE COLD FRONT IS EXPECTED TO STALL ALONG
THE GULF COAST LATER TODAY. SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE OVER THE AREA TONIGHT ESPECIALLY EAST OF I-65 AND ALONG THE
COAST. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WIND
GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MOSTLY ALONG A
STALLED FRONTAL BOUNDARY ALONG THE COAST THROUGH SUNDAY. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WIND GUSTS TO 40 MPH
AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH SOME OF
THE STRONGER THUNDERSTORMS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER
NETWORKS FOR SEVERE WEATHER MAY BE REQUIRED FOR LATER TODAY AND
TONIGHT.

In the hours before

Special weather statement, Oct 9, 4:03 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT FRI OCT 9 2009

ALZ051-MSZ067-092215-
CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO AND BUTLER...
403 PM CDT FRI OCT 9 2009

...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW AND WAYNE COUNTIES...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF STRENGTHFORD...MOVING NORTHEAST
AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WHISTLER...CLARA...WOODWARDS...WAYNESBORO...BOICE AND HIWANNEE
THROUGH 515 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

PURDY
Special weather statement, Oct 9, 4:42 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT FRI OCT 9 2009

ALZ051>053-MSZ067-092230-
WASHINGTON-CLARKE-CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...GROVE HILL...
442 PM CDT FRI OCT 9 2009

...A LINE OF STRONG THUNDERSTORMS MOVING EAST OUT OF WAYNE COUNTY
MISSISSIPPI WILL AFFECT NORTHERN WASHINGTON...SOUTHERN CHOCTAW AND
NORTHERN CLARKE COUNTIES OF ALABAMA THROUGH 530 PM...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 4 MILES SOUTHWEST OF EVANSBORO TO 3
MILES WEST OF LOPER...MOVING EAST AT 40 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
EVANSBORO...MELVIN...WATER VALLEY...SOUWILPA...SILVER CROSS...
GILBERTOWN...TOXEY AND HODGEWOOD THROUGH 530 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Local storm report, Oct 9, 5:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
509 PM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     4 S BARRYTOWN           31.78N 88.24W
10/09/2009                   CHOCTAW            AL   EMERGENCY MNGR

            TREE DOWN BLOCKING THE WEST BOUND LANE OF HIGHWAY 84 NEAR
            BARRYTOWN ROAD.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 4:53 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke52 min
Oct 9, 6:09 PM CDTSevere Thunderstorm WarningMOBWilcox51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.